# SDR COEA2024012602757

- Difficulty date: January 26, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N757FX
- Make and model: Textrn 408
- Aircraft serial: 0013
- Aircraft time: 204 hours, 274 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Support Bracket
- Part number: 785212228
- Condition: Cracked
- Location: Rt Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, A CRACK WAS DISCOVERED IN THE R/H ENGINE COWL AT THE LOWER SUPPORT STRINGER UNDER THE ICE VAIN ACTUATOR MACHINED BRACKET.  REPLACED R/H COWL SUPPORT AND LONGERON IAW CESSNA 408 SRM 51-40-05.  PN# 7852122-28 SUPPORT & 7852121-88 LONGERON.
